RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2002, Volume 2, Number 2  

This issue of the Moscow Mathematical Journal is dedicated to Yuri I. Manin on the occasion of his 65th birthday.


Yuri Ivanovich Manin
V. A. Ginzburg, Yu. S. Ilyashenko, M. A. Tsfasman, S. G. Vlăduţ
201
Metric Diophantine Approximation: The Khintchine–Groshev Theorem for Nondegenerate Manifolds
V. V. Beresnevich, V. I. Bernik, D. Ya. Kleinbock, G. A. Margulis
203
Catégories tensorielles
P. Deligne
227
Group schemes with strict $\mathcal{O}$-action
G. Faltings
249
Counting elliptic surfaces over finite fields
A. J. de Jong
281
A new method of constructing $p$-adic $L$-functions associated with modular forms
A. A. Panchishkin
313
Infinite global fields and the generalized Brauer–Siegel theorem
M. A. Tsfasman, S. G. Vlăduţ
329
Very simple 2-adic representations and hyperelliptic Jacobians
Yu. G. Zarhin
403
Moscow Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019